Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

When you miss 1 pill of femiplan

Premium Questions

doctor1 MD

how much in femiplan pill? ...

doctor1 MD

I have been taking birth control pills for 13 years. I am on Lutera birth control pills. I missed about 4 doses this month when I had the flu . When i realized I missed the pills I doubled up. I should ...

doctor1 MD

of October (10th day of the cycle) and had sex that evening. I took the missed pill on early morning on 14th of Oftober (9 hours late from when I was supposed to take it). 1) Should I use the emergency contraception ...

doctor1 MD

Dear Dr S Patra, We had a discussion a couple of days ago, where I missed some birth control pills ... PREVIOUS DISCUSSION BELOW: Dear Doctor, I missed some birth control pills. My last period started on Dec 23 ...

doctor1 MD

've had unprotected sex with my girlfriend (Friday). On Thursday she had taken the 1st pill of the blister ..., everything was normal. Summing the situation is this: (7days break)-1st pill-unprotected sex-2nd pill (taken ...

Public Forum Discussions

doctor1 MD

HI, i had my period on 1st of October and i started using femiplan pills on 5th of October i had ... too soon. ps i have been on and off femi plan pills in the last 3months mainly because i take it at 10 ...

doctor1 MD

I wad using injection femiplan i later stoppd for are month then startd usung the femiplan pills for 4days then stopped due to heavy periods bleeding. So i went for uterus cleansing in hospital. Its 1 ...

doctor1 MD

hi my name is melan i have been using femiplan pills for so long but at a point i left them then after smetimes i used them again but not everyday as described i only use them when i hav sex then stop ...

doctor1 MD

1.Hi,is it true that if you take femiplan for amonth or two then stop you can get pregnant easpecially if u are a ttc. 2. been ttc for 4months now,i took clomid first dose but got my pees thismonth ...

doctor1 MD

started taking femiplan pills for having unprotected sex with my husband.is it safe for my babys health n mine as well? Is it the right time to have sex n use pills? When exactly should i start family planning ...

doctor1 MD

Hi doctor, I have been taking femiplan pills but I stopped like 2 weeks ago. The first week ... back to taking femiplan pills starting today same day that I took postinor 2? ...

doctor1 MD

hallo am a first user of femiplan contraceptives.i started taking the pills on my 3rd menstrual day and noticed my bleeding stopped so fast.i had sex with my husband and after two weeks of no side effects ...

doctor1 MD

Hi can prolonged use of femiplan maybe for like 5years make it hard for me to conceive.Also i started my periods on a Tuesday but took the demiplan pill on Thursday morning and evening as i wanted ...

doctor1 MD

hi, my name is kevin, i would like my partner to have a femiplan injection for three months, her ... pregnant when i have sex with her during her ovulation period? i am planning to give her the injection ...

doctor1 MD

I have been on femiplan Birth control pills for 3 years. I want to conceive my 2nd born baby. does the BC pills have any effect on conception? does it cause hormanal imbalance? should i wait for some time ...

Mobile Questions and Answers

doctor1 MD

It is withdrawal bleeding I think not to worry. take care!